# SDR U30A200400007

- Difficulty date: June 5, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N263AV
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 5,122 hours, 1,701 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, F/A NOTICED ODOR & HAZE VIEWED FROM FWD CREW SEATS IN AFT PORTION OF A/C.  VERIFIED SAME CONDITIONS AFT.  ADJUSTED AIR CONDITIONING SYS TO INCREASE AIRFLOW AND ELIMINATE ODOR & HAZE.  HAZE & ODOR BEGAN TO CLEAR, TEN MINS LATER HAZE & ODORS RETURNED.  DIVERT INTO PHL.  PERFORMED FUMES REMOVAL CHECKLIST, HAZE/FUMES CLEARING, NO EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT, ALL PAX DEPLANED.  TROUBLESHOT SYS & COULD NOT DUPLICATE.  ENGS RAN 1 HR AT DIFFERENT POWER SETTINGS, COULD NOT DUPLICATE.  INSPECTED APU FOR LEAKS & OIL SERVICE WITH NO DEFECTS.  INSPECTED ENG FOR EXTERNAL LEAKS & OIL SERVICE WITH NO DEFECTS.  INSPECTED AIR CONDITIONING PACK BAYS FOR DEFECTS, NO DEFECTS.  A/C RETURNED TO SERVICE.
